Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Weakness, softness in the skin, weightloss, on medicines. Advice?

sir i am sandeeep sharma .i am from pathankot (punjab) my mother is not good ..she is sooooooo sick from six month ......................some docter tell her .she is sooooooo weak .....she can not any thing ..........her skin so soft ............. weight loss ..............all symbol look like immunologist diseases i want tell me ..........she now take medican i told u below medican name ...plz see ....omnises-DSR,.......omnacortil-20..........neasta..........cozinc..................plz give me adivce .........................my email address is ,,,,,,, YYYY@YYYY
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear sandeep sharma
The proper course is to get diagnosis first of all. Is she diabetic and what about her dietary status and age. The extent of weakness you are mentioning is a cause of concern. There is lowered immunity. This calls for small and frequent meals. Just to tone up abhrak sahastraputi can give a boosting effect.
Dr. Rajesh Lakhanpaul, Mukerian
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor